A 32-year-old female asked:
If my tubes have been tied 12 years, and the birth control i'm on to control my periods has little higher estrogen in it would that cause my uterus to feel tighter and my breast to b sore swollen and leaking?
2 doctor answers • 3 doctors weighed in
Obstetrics and Gynecology 39 years experience
For a while ...: Hormonal contraception may have a temporary effect on you breast. These improve or resolve after 3 cycles. Consult your physician if these persists.
5.7k viewsAnswered >2 years ago
Family Medicine 38 years experience
Hormones: Your symptoms need to be evaluated and may be related to your meds.
5.7k viewsReviewed >2 years ago
Last updated Nov 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.